# SDR CCHA087897

- Difficulty date: July 1, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N911CK
- Make and model: Urocop EC135T1
- Aircraft serial: 0138
- Aircraft time: 1,371 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transducer
- Part number: L634M20C1001
- Part serial: 59598107
- Condition: Defective
- Location: M/R Gearbox
- Part time: 1,372 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBXO HAS INTERMITTANT GUAGE FLUCUATIONS.
